You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Reaffirming the Existence of "Reasonable" Bergson-Samuelson Social Welfare Functions
P. A. Samuelson
New Series, Vol. 44, No. 173 (Feb., 1977), pp. 81-88
Published by: Wiley on behalf of The London School of Economics and Political Science and The Suntory and Toyota International Centres for Economics and Related Disciplines
Stable URL: http://www.jstor.org/stable/2553553
Page Count: 8